EconPapers    
Economics at your fingertips  
 

A note on nonlinear models with integrated regressors and convergence order results

Robert de Jong and Ling Hu

Economics Letters, 2011, vol. 111, issue 1, 23-25

Abstract: This note concerns an asymptotic distribution result from the literature on nonlinear estimation with integrated variables. It points out a way of strengthening local asymptotic distribution results towards results that hold for the global minimizer of the criterion function.

Keywords: Nonlinear; cointegration; Cointegration; Unit; root (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1765(10)00350-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:111:y:2011:i:1:p:23-25

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-08-06
Handle: RePEc:eee:ecolet:v:111:y:2011:i:1:p:23-25